Sistema de Información Esencial en Terapéutica y Salud

@SIETES7

Última actualización: 12/11/2019
SIETES contiene 92833 citas

 
 
 1 a 20 de 75 siguiente >>
Presentar resultados
Seleccionar todas
1. Cita con resumen
Anónimo. Ginkgo biloba: to be avoided due to severe adverse effects. Prescrire Int 2019;28:155-6. [Ref.ID 103129]
2.Enlace a cita original Cita con resumen
Anónimo. Cannabinoids: just like any other medication?. Lancet 2018;392:21 de julio. [Ref.ID 102744]
3. Cita con resumen
Anónimo. Artemisia annua soft gel capsules: Reports of liver damage. New Zealand. WHO Drug Information 2018;32:20. [Ref.ID 102624]
4. Cita con resumen
Campaigno EP, Kebir I, Montastruc JL, Rueter M, Maret D, Lapeyre-Mestre M, Sallerin B, Despas F. Drug-induced dental caries: a disproportionality analysis using data from VigiBase. Drug Saf 2017;40:1249-58. [Ref.ID 102146]
5. Cita con resumen
Nugent SM, Morasco BJ, O'Neil ME, Freeman M, Low A, Kondo K, Elven C, Zakher B, Motu'apuaka M, Paynter R, Kansagara D. The effects of cannabis among adults with chronic pain and an overview of general harms: a systematic review. Ann Intern Med 2017;167:319-31. [Ref.ID 102022]
6.Tiene citas relacionadas Cita con resumen
Lee SWH, Chaiyakunapruk N, Lai NM. What G6PD-deficient individuals should really avoid. Br J Clin Pharmacol 2017;83:211-2. [Ref.ID 101931]
7.Tiene citas relacionadas Cita con resumen
Lee SWH, Lai NM, Chaiyakunapruk N, Chong DWK. Adverse effects of herbal or dietary supplements in G6PD deficiency: a systematic review. Br J Clin Pharmacol 2017;83:172-9. [Ref.ID 101929]
9.Enlace a cita original Cita con resumen
Page II RL, O'Bryant CL, Cheng D, Dow TJ, Ky B, Stein CM, Spencer AP, Trupp RJ, Lindenfeld J, On behalf of the American Heart Association Clinical Pharmacology and Heart Failure and Trans- plantation Committees of the Council on Clini- cal Cardiology, Coun- cil on Cardiovascular Surgery and Anesthesia, Council on Cardio- vascular and Stroke Nursing, and Council on Quality of Care and Outcomes Research. Drugs that may cause or exacerbate heart failure. A scientific statement from the American Heart Association. Circulation 2016;134:9 de agosto. [Ref.ID 100519]
10. Cita con resumen
Franco OH, Chowdhury R, Troup J, Voortman T, Kunutsor S, Kavousi M, Oliver-Williams C, Muka T. Use of plant-based therapies and menopausal symptoms. A systematic review and meta-analysis. JAMA 2016;315:2554-63. [Ref.ID 100434]
11. Cita con resumen
Travasso C. Journal article questions the use of ayurvedic therapies for diabetes. BMJ 2016;353:i1990. [Ref.ID 100351]
12. Cita con resumen
Qaseem A, Barry MJ, Kansagara D, for the Clinical Guidelines Committee of the American College of Physicians. Nonpharmacologic versus pharmacologic treatment of adult patients with major depressive disorder: A clinical practice guideline from the American College of Physicians. Ann Intern Med 2016;164:350-9. [Ref.ID 99996]
13. Cita con resumen
Geller AI, Shehab N, Weidle NJ, Lovegrove MC, Wolpert BJ, Timbo BB, Mozersky RP, Budnitz DS. Emergency department visits for adverse events related to dietary supplements. N Engl J Med 2015;373:1531-40. [Ref.ID 99589]
14. Cita con resumen
Anónimo. Levure de riz rouge: troubles musculaires et hépatiques. Prescrire 2015;35:18. [Ref.ID 98901]
15. Cita con resumen
Young K. NY attorney general: store-brand supplements rarely contain the herbs shown on the label. Physician's First Watch 2015:4 de febrero. [Ref.ID 98755]
16. Cita con resumen
Azparren Andía A, García Romero I. Estrategias para la deprescripción de benzodiazepinas. Boletín de Información Farmacoterapéutica de Navarra 2014;22:1-12. [Ref.ID 98237]
17.Enlace a cita original Cita con resumen
Anónimo. Benzodiacepinas: riesgos y estrategias para su retirada. Boletín Terapéutico Andaluz 2014;29:10-6. [Ref.ID 98202]
18. Cita con resumen
McCartney M. How the UK regulator became the herbalists' marketeer. BMJ 2014;348:g3194. [Ref.ID 98013]
19. Cita con resumen
Navarro VJ, Barnhart H, Bonkovsky HL, Davern T, Fontana RJ, Grant L, Reddy KR, Seeff LB, Serrano J, Sherker AH, Stolz A, Talwalkar J, Vega M, Vuppalanchi R. Liver injury from herbals and dietary supplements in the U.S. Drug-Induced Liver Injury Network. Hepatology 2014;60:1399-408. [Ref.ID 97869]
20. Cita con resumen
Buckley NA, Dawson AH, Isbister GK. Serotonin syndrome. BMJ 2014;348:g1626. [Ref.ID 97343]
Seleccionar todas
 
 1 a 20 de 75 siguiente >>